FP-injectivity of factors of injective modules

Abstract : It is shown that a ring is left semihereditary if and only each homomorphic image of its injective hull as left module is FP-injective. It is also proven that a commutative ring R is reduced and arithmetical if and only if E/U if FP-injective for any FP-injective R-module E and for any submodule U of finite Goldie dimension. A characterization of commutative rings for which each module of finite Goldie dimension is of injective dimension at most one is given. Let R be a chain ring and Z its subset of zerodivisors. It is proven that E/U is FP-injective for each FP-injective R-module E and each pure polyserial submodule U of E if R/I is complete in its f.c. topology for each ideal I whose the top prime ideal is Z. The converse holds if each indecomposable injective module whose the bottom prime ideal is Z contains a pure uniserial submodule. For some chain ring R we show that E/U is FP-injective for any FP-injective module E and any its submodule U of finite Goldie dimension, even if R is not coherent. It follows that any Archimedean chain ring is either coherent or maximal if and only if each factor of any injective module of finite Goldie dimension modulo a pure submodule is injective.
Complete list of metadatas

Cited literature [26 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02354500
Contributor : Francois Couchot <>
Submitted on : Friday, November 8, 2019 - 3:18:24 PM
Last modification on : Monday, November 11, 2019 - 11:53:12 PM

Files

facinject.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

François Couchot. FP-injectivity of factors of injective modules. Journal of Taibah University for Science, Taylor & Francis, 2015, 9 (3), pp.288-297. ⟨10.1016/j.jtusci.2015.02.002⟩. ⟨hal-02354500⟩

Share

Metrics

Record views

15

Files downloads

6